# SDR AALA20150115012

- Difficulty date: January 15, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 50,769 hours, 24,255 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD UPPER DOOR STOP IS CRACKED.  R & R DOOR STOP IAW AARD 51-00-05-1, DWG 5910141 & CDK2345.
